Journal of Differential Geometry
- J. Differential Geom.
- Volume 55, Number 2 (2000), 229-324.
Compact Self-Dual Manifolds with Torus Actions
We show that a compact self-dual four-manifold with a smooth action of a two-torus and with non-zero Euler characterestic is necessarily diffeomorphic to a connected sum of copies of complex projective planes, and furthermore the self-dual structure is isomorphic to one of those constructed by Joyce in . This settles a conjecture of Joyce  affirmatively. Our method of proof is to show, by complex geometric techniques, that the associated twistor space, which is a compact complex threefold with the induced holomorphic action of algebraic two-torus, has a very special structure and is indeed determined by a certain invariant which is eventually identified with the invariant associated with the Joyce's construction of his self-dual manifolds.
J. Differential Geom., Volume 55, Number 2 (2000), 229-324.
First available in Project Euclid: 20 July 2004
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Fujiki, Akira. Compact Self-Dual Manifolds with Torus Actions. J. Differential Geom. 55 (2000), no. 2, 229--324. doi:10.4310/jdg/1090340879. https://projecteuclid.org/euclid.jdg/1090340879